MathSciNet Relay Station
MathSciNet bibliographic data
MR69311 (16,1017b) 42.4X
Ehrenpreis, L.; Mautner, F. I. Some properties of the Fourier transform on semi-simple Lie groups. I. Ann. of Math. (2) 61, (1955). 406–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement